标题:Value Sharing of Certain Differential Polynomials and Their Shifts of Meromorphic Functions
作者:Xiao-Min Li;Hong-Xun Yi;Yue Shi
作者机构:[Li, X.-M] Department of Mathematics, Ocean University of China, Qingdao 266100, Shandong, China, Department of Physics and Mathematics, University of 更多
通讯作者:Li, XM
通讯作者地址:[Li, XM]Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China.
来源:Computational methods and function theory
出版年:2014
卷:14
期:1
页码:63-84
DOI:10.1007/s40315-014-0048-0
关键词:Meromorphic functions;Shared values;Differential polynomials;Uniqueness theorems
摘要:Using Zalcman\'s lemma, we study a uniqueness question of meromorphic functions, where the meromorphic functions and their certain non-linear differential polynomials share a non-zero value with their shifts. The results in this paper extends Theorem 1 in Yang and Hua (Ann Acad Sci Fenn Math 22:395-406, 1997) and Theorem 1 in Fang (Comput Math Appl 44:823-831, 2002). Our reasoning in this paper also corrects the proof of Theorem 4 in Bhoosnurmath and Dyavanal (Comput Math Appl 53:1191-1205, 2007).
收录类别:SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84899152949&doi=10.1007%2fs40315-014-0048-0&partnerID=40&md5=23866ce4549d05f3f4ccfd1b42816c1b
TOP